# SDR SWAA2021082706216

- Difficulty date: July 17, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE DEFLECTION CONTROL RIB SHELF PANEL VERTICAL SEAL RETAINER CRACKED. / REMOVED AND REPLACED RH DEFLECTION CONTROL RIB SHELF PANEL SEAL RETAINER PER SRM 51-40-02.
